Asia Mathematika

An International Journal. ISSN: 2457-0834 (online)

Volume 3, Issue 2, August 2019, Pages: 72-75

ψĝ-Homeomorphism in Topological spaces


Department of Mathematics, Sri Shakthi Institute of Engineering and Technology, Coimbatore, Tamil Nadu, India.


New class of homeomorphisms named as ψĝ -homeomorphism is explored and elaborated. Few basic properties are inspected. Their relations with some homeomorphisms in topological spaces are studied.


ψĝ -(open)closed functions,ψĝ -irresolute functions, ψĝ-homeomorphism


▷Download pdf


[1] Abd El-Monsef.M.E,Rose Mary.S and Lellis Thivagar.M.,αĝ -closed sets in topological spaces, Assiut Univ.J. of Mathematics and Computer Science, No.1(36)(2007), 43-51.
[2] Andrijevic.D, Semi-preopen sets, Mat. Vesnik, 38(1)(1986), 24-32.
[3] Balachandran K, Sundaram P, Maki H, On Generalized ho-meomorphisms in Topological Spaces, Fukuoka University, Ed., part III.40, 13-21.
[4] Bhattacharya.P and B.K Lahiri,Semi-generalized closed sets in topology, Indian J.Math, Indian J.Math,29(3)(1987), 375-382.
[5] Dontchev .J and M Ganster, On δ -generalized closed sets and T -spaces, Mem.Fac.Sci.Kochi Univ.Ser.A, Math., 17(1996), 15-31.
[6] Levine.N, Generalized closed sets in topology , Rend.Circ.Mat.Palermo, 19(1970) 89-96.
[7] Maki H, K. Balachandran, R.Devi, Semi-generalized home-omorphisms and generalized semi homeomorphisms in Topological Spaces, Indian J.of Closed Maps, J.Karnatk Univ. Sci. 27, (1982) 82-88.
[8] Najated.O,On some classes of nearly open sets, Pacific.J.Math., 15(1965)961-970.
[9] Ramya.N and Parvathi.A, ψg -closed sets in topological spaces, International Journal of Mathematical Archive, 2(10)(2011),1992-1996.
[10] Ramya.N and Parvathi.A, Strong forms of ψg -continuous functions in topological spaces,journal of mathematics and computational sciences, 2 (2012), No. 1, 101-109.
[11] Ramya.N and Parvathi.A, (1,2)ψg -closed functions in bitopological spaces, International Journal of Mathematical Archive, 3(8)(2012),3122-3128.
[12] Ramya.N and Parvathi. A Quasi bg -open functions and Quasi ψg -closed functions in topological spaces,Journal of Advanced Research in Computer Engineering, Volume6,Number 2, July-December 2012, 103-106, ISSN 0974-4320.
[13] Ramya.N, ψg -closed sets in BiCech closure spaces, Asia Mathematika, Volume 2 Issue 1 (2018) page: 31-39.
[14] Veerakumar, M.K.R.S., ψg -closed sets in topological spaces,Bull. Allah.Math.Soc, 18(2003), 99-112.

Visitors count

Join us